# SDR AALA20111003AFW01

- Difficulty date: September 27, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- Aircraft time: 96,450 hours, 18,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PUNCTURE AT STATIONS 1395 TO 1439 AT STRINGERS 31 TO 36 LEFT.  ACCOMPLISHED DOUBLER REPAIR PER EA B019246.
